Open Access
Translator Disclaimer
May, 1977 Mean Integrated Square Error Properties of Density Estimates
Kathryn Bullock Davis
Ann. Statist. 5(3): 530-535 (May, 1977). DOI: 10.1214/aos/1176343850

Abstract

The rate at which the mean integrated square error decreases as sample size increases is evaluated for general $L^1$ kernel estimates and for the Fourier integral estimate for a probability density. The rates are compared to that of the minimum M.I.S.E.; the Fourier integral estimate is found to be asymptotically optimal.

Citation

Download Citation

Kathryn Bullock Davis. "Mean Integrated Square Error Properties of Density Estimates." Ann. Statist. 5 (3) 530 - 535, May, 1977. https://doi.org/10.1214/aos/1176343850

Information

Published: May, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0359.62031
MathSciNet: MR436441
Digital Object Identifier: 10.1214/aos/1176343850

Subjects:
Primary: 62G05

Keywords: Density estimation , Fourier integral estimate , Kernel estimates , nonparametric estimation , order of consistency

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.5 • No. 3 • May, 1977
Back to Top